Some remarks on monothetic groups

S. Rolewicz

Colloquium Mathematicae (1964)

  • Volume: 13, Issue: 1, page 27-28
  • ISSN: 0010-1354

How to cite

top

S. Rolewicz. "Some remarks on monothetic groups." Colloquium Mathematicae 13.1 (1964): 27-28. <http://eudml.org/doc/262921>.

@article{S1964,
author = {S. Rolewicz},
journal = {Colloquium Mathematicae},
keywords = {group theory},
language = {eng},
number = {1},
pages = {27-28},
title = {Some remarks on monothetic groups},
url = {http://eudml.org/doc/262921},
volume = {13},
year = {1964},
}

TY - JOUR
AU - S. Rolewicz
TI - Some remarks on monothetic groups
JO - Colloquium Mathematicae
PY - 1964
VL - 13
IS - 1
SP - 27
EP - 28
LA - eng
KW - group theory
UR - http://eudml.org/doc/262921
ER -

NotesEmbed ?

top

You must be logged in to post comments.